MAUDE Adverse Event Report: Medline Industries, LP - Mexicali (MXC) MEDLINE; ELECTRODE,BLADE,2.75,SILICONE, INSULATED

Medline Industries, LP - Mexicali (MXC) MEDLINE; ELECTRODE,BLADE,2.75,SILICONE, INSULATED
Catalog Number SIL1455
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ELECTRODE,BLADE,2.75,SILICONE, INSULATED
Manufacturer (Section D)
Medline Industries, LP - Mexicali (MXC)
c. cto del derierto 71
parque industrial del desierto
mexicali, baja california 21383
MX  21383
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50863073
Report Number3015173212-2026-00025
Device Sequence Number10661261
Product Code GEI
UDI-Device Identifier10193489015898
UDI-Public10193489015898
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSIL1455
Device Lot Number2026052790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown